# SDR DALA2019082805017

- Difficulty date: August 23, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 65,734 hours, 24,441 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pilot Valve
- Condition: Failed
- Location: Left Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LT BLEED TRIP. CREW OPENED UP THE ISOLATION VALVE PER QRH AND THE RT BLEED TRIPPED FOLLOWED BY LOSS OF PRESSURIZATION.   R & R 14TH STG PILOT VALVE PER B757 AMM 36-11 AND ENGINE BLEED TRIP ODI REMOVED FAN AIR VALVE PER B757 AMM 36-11. REMOVED FAN AIR TEMP SENSOR PER B757 AMM 36-11. R/R LT ENGINE HS PILOT VALVE CONTROL PER B757 AMM: 36-11. REPLACED FAN AIR VALVE PER B757 36-11 AMM. R/R REVERSE FLOW CONTROLLER PER B757 36-11 AMM. R/R #1 ENG HP VALVE PER B757 36-11 AMM. C/W AMDS CARD 3611-2010 PNEUMATIC SYSTEM ENGINE RUN DATA LEFT ENGINE BLEED CKS NML RT ENGINE FAILED. R/R RT ENGINE 14TH STG PILOT VALVE CONTROL AND 14TH STAGE BLEED VALVE PER B757 AMM 36-11. OPS CHECK GOOD.
